# SDR C1HA200595003

- Difficulty date: April 8, 2005
- Submitted: April 20, 2005
- Operation: Air carrier
- Aircraft: N295AS
- Make and model: Boeing 727290
- Aircraft serial: 22147
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Angle
- Part number: BAC15141437
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING LOWER ANGLE CRACKED AT STA WS 124 BELOW NR 7 SPOILER SUPPORT FITTING.  REMOVED 2 EA AFT ATTACH BOLTS FROM I/B FLAP TRACK, REMOVED TRACKED LOWER ANGLE CHORD AND 2 EA REPAIR ANGLES IAW B727 SRM 51-30-2.  CLEANED REPAIR ANGLES IAW B727 M/M 12-90-00, FABRICATED NEW LOWER ANGLE.
